MathSciNet Relay Station
MathSciNet bibliographic data
MR1428038 05C60
Goldstern, M.; Kojman, M. Universal arrow-free graphs. Acta Math. Hungar. 73 (1996), no. 4, 319–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement